Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An index obstruction to positive scalar curvature on fiber bundles over aspherical manifolds

Rudolf Zeidler

Algebraic & Geometric Topology 17 (2017) 3081–3094
Bibliography
1 A N Dranishnikov, On hypereuclidean manifolds, Geom. Dedicata 117 (2006) 215 MR2231169
2 A Engel, Rough index theory on spaces of polynomial growth and contractibility, preprint (2015) arXiv:1505.03988
3 A Engel, Wrong way maps in uniformly finite homology and homology of groups, preprint (2016) arXiv:1602.03374
4 G Gong, Q Wang, G Yu, Geometrization of the strong Novikov conjecture for residually finite groups, J. Reine Angew. Math. 621 (2008) 159 MR2431253
5 R E Greene, H Wu, C approximations of convex, subharmonic, and plurisubharmonic functions, Ann. Sci. École Norm. Sup. 12 (1979) 47 MR532376
6 B Hanke, D Pape, T Schick, Codimension two index obstructions to positive scalar curvature, Ann. Inst. Fourier (Grenoble) 65 (2015) 2681 MR3449594
7 B Hanke, T Schick, The strong Novikov conjecture for low degree cohomology, Geom. Dedicata 135 (2008) 119 MR2413333
8 N Higson, J Roe, Analytic K–homology, Oxford Univ. Press (2000) MR1817560
9 N Higson, J Roe, G Yu, A coarse Mayer–Vietoris principle, Math. Proc. Cambridge Philos. Soc. 114 (1993) 85 MR1219916
10 J Roe, Index theory, coarse geometry, and topology of manifolds, 90, Amer. Math. Soc. (1996) MR1399087
11 T Schick, M E Zadeh, Large scale index of multi-partitioned manifolds, preprint (2013) arXiv:1308.0742
12 P Siegel, Homological calculations with the analytic structure group, PhD thesis, Pennsylvania State University (2012)
13 P Siegel, The Mayer–Vietoris sequence for the analytic structure group, preprint (2012) arXiv:1212.0241
14 R Zeidler, Secondary large-scale index theory and positive scalar curvature, PhD thesis, Georg-August-Universität (2016)